# SDR DALA2023052304111

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 84,792 hours, 14,386 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 2R DOOR ARMED LIGHT INOP. REPEATER LIGHT AT THE 1L F/A PANEL WORKS OK. CORRECTIVE ACTION: LIGHT NOW OPS CHECKS NORMAL. MCO AND PLACARD REMOVED. (2778348)
